Sufficient conditions for the existence of periodic solutions of the extended Duffing–Van der Pol oscillator

Rodrigo D. Euzébio, Jaume Llibre

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

Abstract

© 2015 Taylor & Francis. In this paper, some aspects on the periodic solutions of the extended Duffing–Van der Pol oscillator are discussed. Doing different rescaling of the variables and parameters of the system associated with the extended Duffing–Van der Pol oscillator, we show that it can bifurcate one or three periodic solutions from a two-dimensional manifold filled by periodic solutions of the referred system. For each rescaling we exhibit concrete values for which these bounds are reached. Beyond that we characterize the stability of some periodic solutions. Our approach is analytical and the results are obtained using the averaging theory and some algebraic techniques.
Original languageEnglish
Pages (from-to)1358-1382
JournalInternational Journal of Computer Mathematics
Volume93
Issue number8
DOIs
Publication statusPublished - 2 Aug 2016

Keywords

  • averaging theory
  • extended Duffing–Van der Pol oscillator
  • non-autonomous systems
  • periodic solution

Fingerprint Dive into the research topics of 'Sufficient conditions for the existence of periodic solutions of the extended Duffing–Van der Pol oscillator'. Together they form a unique fingerprint.

  • Cite this